MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYMMETRY; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION SYMMETRY; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 23295
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/28/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in a shunt in the forearm vein.A 6.0-2/4t/90 symmetry balloon catheter was advanced for dilatation.However, during inflation, the balloon ruptured.No patient complications nor injuries were reported.

Brand Name
SYMMETRY
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8971186
Report Number2134265-2019-10750
Device Sequence Number2609468
Product Code LIT
UDI-Device Identifier08714729181958
UDI-Public08714729181958
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143193
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2019
Device Model Number23295
Device Catalogue Number23295
Device Lot Number0019741530
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2019
Initial Report FDA Received Date09/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1